# SDR AALA202407157622

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 21,825 hours, 8,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 PASSENGER DOOR DAMPER PRESSURE BELOW LIMIT. SERVICED L1 PASSENGER DOOR DAMPER TO CORRECT PRESSURE IAW AMM 52-10-00.
